Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Disturbed after a gang kicked

58year old man assaulted by gang kicked many times in head and body. treated in hospital for section 18 wounds. lesions to face and dog bites to torso and bruising to torso and head. had concussion was ri scan to head xray of chest ultrasound of abdomen mltiple blood tests on 0000. was already on warfarin and bisoprolel, fumerate and citalopram for heart condition and depression. had niggling pain back right just below ribs on discharge from hosp on 26/3 this has come and gone no pattern has become ore intense in last 48hrs, releif slightly if presses fist into pain area. now disturbingly uncomfortable, please advise possible problem and any action needed.
Asked On : Wed, 11 Apr 2012
Answers:  2 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi Cald, I would like to know whether you are still continuing wit Warfarin. If yes, do monitor you coagulation profile (Prothrombin Time-international standardized ratio), if deranged these pains could be due to developing hematomas in your wounds. Do take analgesics prescribed for pain, if no relief visit closed Emergency for help for a visual inspection of your healing injuries.Do continue your escitalopam.
Answered: Wed, 11 Apr 2012
I find this answer helpful
Oncologist Dr. Jawahar Ticku's  Response
Please carry on with the treatment you are taking for various ailments. Have simply Tylenol 1tab. Three times a day your pain after trauma will slowly disappear and you will be alright. Reassure yourself that every thing is alright.
Answered: Wed, 11 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor